Alert archive / Tennessee / Wind Chill Advisories in 2014

Wind Chill Advisory 2, NWS Nashville, TN

January 22, 20148 counties in Tennessee

NWS Nashville, TN issued this wind chill advisory at Jan 22, 2014, 2:50 PM CST for 8 counties in Tennessee. It took effect at Jan 23, 2014, 3:00 AM CST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jan 22, 2014, 2:50 PM CST (20:50 UTC)
In effect from
Jan 23, 2014, 3:00 AM CST
Expired
Jan 23, 2014, 12:00 PM CST
In force
9 hr
Issued by
NWS Nashville, TN

Counties Benton County, TN, Cheatham County, TN, Dickson County, TN, Houston County, TN, Humphreys County, TN, Montgomery County, TN, Robertson County, TN, Stewart County, TN

The radar

The Ft Campbell radar (KHPX), 54 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.8 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2014-01-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2014-01-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
613 m above ground
0-6 km bulk shear
111 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

365 
WWUS44 KOHX 222050
WSWOHX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
250 PM CST WED JAN 22 2014

...WIND CHILLS OF MINUS 5 TO MINUS 10 ARE EXPECTED ACROSS THE
NORTHWESTERN QUARTER OF MIDDLE TN LATE TONIGHT AND INTO THURSDAY...

.A REINFORCING BLAST OF COLD AIR WILL MOVE INTO MIDDLE TN TONIGHT
IN THE FORM OF ANOTHER ARCTIC FRONT. ACROSS NORTHWESTERN AREAS OF
MIDDLE TN...THE ARCTIC FRONT WILL REACH THE AREA JUST AFTER
MIDNIGHT. BEHIND THE FRONT...SUSTAINED NORTHWEST WINDS WILL PICK
UP TO 10 TO 20 MPH. AS TEMPERATURES FALL TO NEAR 8 TO 12 DEGREES
ACROSS THE ADVISORY AREA BY SUNRISE...WIND CHILL VALUES WILL FALL TO
BETWEEN 5 BELOW ZERO TO 10 BELOW ZERO.

TEMPERATURES WILL NOT RECOVER MUCH DURING THE DAY BUT THE WIND
SPEED VALUES WILL RELAX SOME IN THE AFTERNOON. STILL THOUGH...WIND
CHILL VALUES WILL ONLY WARM TO ZERO TO 5 ABOVE ZERO IN THE
AFTERNOON. 

TNZ005>007-022>026-231000-
/O.NEW.KOHX.WC.Y.0002.140123T0900Z-140123T1800Z/
STEWART-MONTGOMERY-ROBERTSON-BENTON-HOUSTON-HUMPHREYS-DICKSON-
CHEATHAM-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
CAMDEN...ERIN...WAVERLY...DICKSON...ASHLAND CITY
250 PM CST WED JAN 22 2014

...WIND CHILL ADVISORY IN EFFECT FROM 3 AM TO NOON CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO NOON CST THURSDAY. 

* GEOGRAPHIC AREA...THE COUNTIES OF STEWART...MONTGOMERY...ROBERTSON...
  BENTON...HOUSTON...DICKSON...CHEATHAM...AND HUMPHREYS

* WIND CHILL VALUES...MINUS 5 TO MINUS 10 DEGREES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

21
1 follow-up statement
619 
WWUS44 KOHX 230903
WSWOHX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
303 AM CST THU JAN 23 2014

...WIND CHILLS OF MINUS 5 TO MINUS 10 ARE EXPECTED ACROSS THE
NORTHWESTERN QUARTER OF MIDDLE TENNESSEE THROUGH NOON...

.A REINFORCING BLAST OF COLD AIR WILL MOVE INTO MIDDLE TENNESSEE THIS
MORNING IN THE FORM OF ANOTHER ARCTIC FRONT. BEHIND THE FRONT...SUSTAINED
NORTHWEST WINDS WILL PICK UP TO 15 TO 25 MPH AND BECOME GUSTY. WITH
TEMPERATURES IN THE LOWER TEENS...WIND CHILL VALUES WILL BE BETWEEN
5 BELOW ZERO AND 10 BELOW ZERO.

TEMPERATURES WILL NOT RECOVER MUCH DURING THE DAY BUT THE WIND
SPEED VALUES WILL RELAX SOME IN THE AFTERNOON. STILL THOUGH...
WIND CHILL VALUES WILL ONLY WARM TO ZERO TO 5 ABOVE ZERO IN THE
AFTERNOON.

TNZ005>007-022>026-231715-
/O.CON.KOHX.WC.Y.0002.000000T0000Z-140123T1800Z/
STEWART-MONTGOMERY-ROBERTSON-BENTON-HOUSTON-HUMPHREYS-DICKSON-
CHEATHAM-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
CAMDEN...ERIN...WAVERLY...DICKSON...ASHLAND CITY
303 AM CST THU JAN 23 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* GEOGRAPHIC AREA...THE COUNTIES OF STEWART...MONTGOMERY... 
  ROBERTSON... BENTON...HOUSTON...DICKSON...CHEATHAM...AND 
  HUMPHREYS 

* WIND CHILL VALUES...MINUS 5 TO MINUS 10 DEGREES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
BOYD

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this wind chill advisory went out at Jan 22, 11:26 AM CST, 3 hours 24 minutes earlier.

Area forecast discussion, Jan 22, 11:26 AM CST, 3 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
1126 AM CST WED JAN 22 2014

.UPDATE...FOR 18Z AVIATION.

&&

.AVIATION...18Z TAF DISCUSSION.

MID LEVEL CLOUD DECK IS SWINGING THROUGH THE AREA BUT IT WILL
REMAIN VFR. SOME CLEARING IS LIKELY THIS AFTERNOON. WINDS WILL
BEGIN TO PICK UP THIS AFTERNOON AS WELL...THEN BY 09Z TONIGHT...IT
WILL BECOME FAIRLY GUSTY. A TIGHTENING PRESSURE GRADIENT WILL
CREATE NW WINDS OF 20-22 KTS AND THEY WILL BE COMMON THROUGH MID-
MORNING ON THURSDAY.

UNGER

&&

.PREV DISCUSSION... /ISSUED 1041 AM CST WED JAN 22 2014/

DISCUSSION...

EXCESSIVE AND MUCH THICKER CLOUD COVER THIS MORNING IS HAMPERING
MOST EVERYONE'S ABILITY TO WARM UP TODAY. OUR SOUTHERN COUNTIES
HAVE HAD THEIR SHARE OF SUN THIS MORNING AND WHILE I DO BELIEVE
SOME SUN WILL CREEP INTO OUR WESTERN COUNTIES LATER THIS AFTERNOON...
I HAVE HAD TO DROP TEMPERATURES A FEW DEGREES FOR MOST OF THE AREA
WITH THIS UPDATE. EVEN IF THE SUN DOES MAKE AN APPEARANCE...MORE
CLOUDS COULD MOVE IN LATER TONIGHT...SO THAT MAY NEED TO BE A
FOCUS WITH ANY ADJUSTMENTS THAT MAY BE NEEDED FOR TONIGHT'S LOWS.

UPDATE IS OUT.

UNGER

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

27
Hazardous weather outlook, Jan 22, 5:17 AM CST, 9 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
517 AM CST WED JAN 22 2014

TNZ005>011-022>034-056>066-075-077>080-093>095-231130-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
517 AM CST WED JAN 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

VERY COLD TEMPERATURES ARE FORECAST WEDNESDAY NIGHT THROUGH
FRIDAY...WITH SOME WIND CHILLS LATE WEDNESDAY NIGHT AND THURSDAY
NIGHT AT...OR BELOW... ZERO. TEMPERATURES IN THE SINGLE DIGITS
OVER MOST AREAS THURSDAY NIGHT. COLD WEATHER SAFETY WILL BE
IMPORTANT DURING THIS COLD SPELL.

BOYD
01

In the hours before

Local storm report, Jan 22, 10:03 AM CST, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1003 AM CST WED JAN 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SNOW             3 SSW BYRDSTOWN         36.54N  85.15W
01/22/2014  M0.7 INCH        PICKETT            TN   COCORAHS

0800 AM     SNOW             2 SW CROSSVILLE         35.93N  85.06W
01/22/2014  M1.0 INCH        CUMBERLAND         TN   COCORAHS

&&

EVENT NUMBER OHX1400056
EVENT NUMBER OHX1400057

SHAMBURGER
Local storm report, Jan 22, 10:53 AM CST, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1053 AM CST WED JAN 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     SNOW             JAMESTOWN               36.43N  84.94W
01/21/2014  E1.5 INCH        FENTRESS           TN   LAW ENFORCEMENT

1242 PM     SNOW             BYRDSTOWN               36.57N  85.13W
01/21/2014  E0.8 INCH        PICKETT            TN   LAW ENFORCEMENT

1244 PM     SNOW             COOKEVILLE              36.16N  85.51W
01/21/2014  E1.0 INCH        PUTNAM             TN   LAW ENFORCEMENT

1246 PM     SNOW             CROSSVILLE              35.95N  85.04W
01/21/2014  E1.5 INCH        CUMBERLAND         TN   DEPT OF HIGHWAYS

1248 PM     SNOW             LIVINGSTON              36.39N  85.33W
01/21/2014  E0.8 INCH        OVERTON            TN   DEPT OF HIGHWAYS

0430 AM     SNOW             WARTRACE                35.53N  86.33W
01/22/2014  M1.0 INCH        BEDFORD            TN   CO-OP OBSERVER

0530 AM     SNOW             7 WSW WESTMORELAND      36.53N  86.37W
01/22/2014  M1.3 INCH        SUMNER             TN   COCORAHS

            BETHPAGE 4.5 NW

0630 AM     SNOW             9 ESE MCMINNVILLE       35.64N  85.64W
01/22/2014  M1.5 INCH        WARREN             TN   COCORAHS

0700 AM     SNOW             JAMESTOWN               36.43N  84.94W
01/22/2014  M1.1 INCH        FENTRESS           TN   CO-OP OBSERVER

0700 AM     SNOW             COALMONT                35.34N  85.71W
01/22/2014  M2.5 INCH        GRUNDY             TN   CO-OP OBSERVER

0700 AM     SNOW             3 SSW BYRDSTOWN         36.54N  85.15W
01/22/2014  M0.7 INCH        PICKETT            TN   COCORAHS

0730 AM     SNOW             4 W MONTEREY            36.13N  85.31W
01/22/2014  M2.5 INCH        PUTNAM             TN   COCORAHS

0730 AM     SNOW             3 SE JAMESTOWN          36.40N  84.90W
01/22/2014  M2.0 INCH        FENTRESS           TN   EMERGENCY MNGR

            EVENT TOTAL SNOW

0800 AM     SNOW             5 NW COOKEVILLE         36.20N  85.56W
01/22/2014  M1.0 INCH        PUTNAM             TN   COCORAHS

0800 AM     SNOW             2 SW CROSSVILLE         35.93N  85.06W
01/22/2014  M1.0 INCH        CUMBERLAND         TN   COCORAHS

0800 AM     SNOW             5 S CROSSVILLE          35.88N  85.04W
01/22/2014  M1.5 INCH        CUMBERLAND         TN   COCORAHS

1041 AM     SNOW             ALLARDT                 36.38N  84.88W
01/22/2014  M1.2 INCH        FENTRESS           TN   CO-OP OBSERVER

&&

EVENT NUMBER OHX1400043 OHX1400044 OHX1400045 OHX1400046 OHX1400047
OHX1400048 OHX1400049 OHX1400050 OHX1400051 OHX1400052 OHX1400056
OHX1400053 OHX1400054 OHX1400055 OHX1400057 OHX1400058 OHX1400059

SHAMBURGER
Local storm report, Jan 22, 11:09 AM CST, 3 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1109 AM CST WED JAN 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     SNOW             FAIRFIELD GLADE         36.00N  84.90W
01/21/2014  E3.0 INCH        CUMBERLAND         TN   FACEBOOK

            PUBLIC REPORTED UP TO 3 INCHES OF SNOW IN FAIRFIELD
            GLADE

0700 PM     SNOW             PORTLAND                36.59N  86.52W
01/21/2014  E0.7 INCH        SUMNER             TN   FACEBOOK

            PUBLIC REPORTED THREE QUARTERS OF AN INCH OF SNOW IN
            PORTLAND

0700 PM     SNOW             12 E MONTEREY           36.15N  85.03W
01/21/2014  E3.0 INCH        CUMBERLAND         TN   FACEBOOK

            PUBLIC REPORT FROM RINNIE COMMUNITY IN NORTHERN
            CUMBERLAND COUNTY

&&

EVENT NUMBER OHX1400060
EVENT NUMBER OHX1400061
EVENT NUMBER OHX1400062

SHAMBURGER
Local storm report, Jan 22, 11:10 AM CST, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1110 AM CST WED JAN 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     SNOW             JAMESTOWN               36.43N  84.94W
01/21/2014  E1.5 INCH        FENTRESS           TN   LAW ENFORCEMENT

1242 PM     SNOW             BYRDSTOWN               36.57N  85.13W
01/21/2014  E0.8 INCH        PICKETT            TN   LAW ENFORCEMENT

1244 PM     SNOW             COOKEVILLE              36.16N  85.51W
01/21/2014  E1.0 INCH        PUTNAM             TN   LAW ENFORCEMENT

1246 PM     SNOW             CROSSVILLE              35.95N  85.04W
01/21/2014  E1.5 INCH        CUMBERLAND         TN   DEPT OF HIGHWAYS

1248 PM     SNOW             LIVINGSTON              36.39N  85.33W
01/21/2014  E0.8 INCH        OVERTON            TN   DEPT OF HIGHWAYS

0700 PM     SNOW             FAIRFIELD GLADE         36.00N  84.90W
01/21/2014  E3.0 INCH        CUMBERLAND         TN   FACEBOOK

            PUBLIC REPORTED UP TO 3 INCHES OF SNOW IN FAIRFIELD
            GLADE

0700 PM     SNOW             PORTLAND                36.59N  86.52W
01/21/2014  E0.7 INCH        SUMNER             TN   FACEBOOK

            PUBLIC REPORTED THREE QUARTERS OF AN INCH OF SNOW IN
            PORTLAND

0700 PM     SNOW             12 E MONTEREY           36.15N  85.03W
01/21/2014  E3.0 INCH        CUMBERLAND         TN   FACEBOOK

            PUBLIC REPORT FROM RINNIE COMMUNITY IN NORTHERN
            CUMBERLAND COUNTY

0430 AM     SNOW             WARTRACE                35.53N  86.33W
01/22/2014  M1.0 INCH        BEDFORD            TN   CO-OP OBSERVER

0530 AM     SNOW             7 WSW WESTMORELAND      36.53N  86.37W
01/22/2014  M1.3 INCH        SUMNER             TN   COCORAHS

            BETHPAGE 4.5 NW

0630 AM     SNOW             9 ESE MCMINNVILLE       35.64N  85.64W
01/22/2014  M1.5 INCH        WARREN             TN   COCORAHS

0700 AM     SNOW             JAMESTOWN               36.43N  84.94W
01/22/2014  M1.1 INCH        FENTRESS           TN   CO-OP OBSERVER

0700 AM     SNOW             COALMONT                35.34N  85.71W
01/22/2014  M2.5 INCH        GRUNDY             TN   CO-OP OBSERVER

0700 AM     SNOW             3 SSW BYRDSTOWN         36.54N  85.15W
01/22/2014  M0.7 INCH        PICKETT            TN   COCORAHS

0730 AM     SNOW             4 W MONTEREY            36.13N  85.31W
01/22/2014  M2.5 INCH        PUTNAM             TN   COCORAHS

0730 AM     SNOW             3 SE JAMESTOWN          36.40N  84.90W
01/22/2014  M2.0 INCH        FENTRESS           TN   EMERGENCY MNGR

            EVENT TOTAL SNOW

0800 AM     SNOW             5 NW COOKEVILLE         36.20N  85.56W
01/22/2014  M1.0 INCH        PUTNAM             TN   COCORAHS

0800 AM     SNOW             2 SW CROSSVILLE         35.93N  85.06W
01/22/2014  M1.0 INCH        CUMBERLAND         TN   COCORAHS

0800 AM     SNOW             5 S CROSSVILLE          35.88N  85.04W
01/22/2014  M1.5 INCH        CUMBERLAND         TN   COCORAHS

1041 AM     SNOW             ALLARDT                 36.38N  84.88W
01/22/2014  M1.2 INCH        FENTRESS           TN   CO-OP OBSERVER

&&

EVENT NUMBER OHX1400043 OHX1400044 OHX1400045 OHX1400046 OHX1400047
OHX1400060 OHX1400061 OHX1400062 OHX1400048 OHX1400049 OHX1400050
OHX1400051 OHX1400052 OHX1400056 OHX1400053 OHX1400054 OHX1400055
OHX1400057 OHX1400058 OHX1400059

SHAMBURGER
Local storm report, Jan 22, 11:14 AM CST, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1114 AM CST WED JAN 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     SNOW             JAMESTOWN               36.43N  84.94W
01/21/2014  E1.5 INCH        FENTRESS           TN   LAW ENFORCEMENT

1242 PM     SNOW             BYRDSTOWN               36.57N  85.13W
01/21/2014  E0.8 INCH        PICKETT            TN   LAW ENFORCEMENT

1244 PM     SNOW             COOKEVILLE              36.16N  85.51W
01/21/2014  E1.0 INCH        PUTNAM             TN   LAW ENFORCEMENT

1246 PM     SNOW             CROSSVILLE              35.95N  85.04W
01/21/2014  E1.5 INCH        CUMBERLAND         TN   DEPT OF HIGHWAYS

1248 PM     SNOW             LIVINGSTON              36.39N  85.33W
01/21/2014  E0.8 INCH        OVERTON            TN   DEPT OF HIGHWAYS

0700 PM     SNOW             FAIRFIELD GLADE         36.00N  84.90W
01/21/2014  E3.0 INCH        CUMBERLAND         TN   FACEBOOK

            PUBLIC REPORTED UP TO 3 INCHES OF SNOW IN FAIRFIELD
            GLADE

0700 PM     SNOW             PORTLAND                36.59N  86.52W
01/21/2014  E0.7 INCH        SUMNER             TN   FACEBOOK

            PUBLIC REPORTED THREE QUARTERS OF AN INCH OF SNOW IN
            PORTLAND

0700 PM     SNOW             12 E MONTEREY           36.15N  85.03W
01/21/2014  E3.0 INCH        CUMBERLAND         TN   FACEBOOK

            PUBLIC REPORT FROM RINNIE COMMUNITY IN NORTHERN
            CUMBERLAND COUNTY

0900 PM     SNOW             TULLAHOMA               35.37N  86.22W
01/21/2014  M1.0 INCH        COFFEE             TN   TRAINED SPOTTER

0430 AM     SNOW             WARTRACE                35.53N  86.33W
01/22/2014  M1.0 INCH        BEDFORD            TN   CO-OP OBSERVER

0530 AM     SNOW             7 WSW WESTMORELAND      36.53N  86.37W
01/22/2014  M1.3 INCH        SUMNER             TN   COCORAHS

            BETHPAGE 4.5 NW

0630 AM     SNOW             9 ESE MCMINNVILLE       35.64N  85.64W
01/22/2014  M1.5 INCH        WARREN             TN   COCORAHS

0700 AM     SNOW             JAMESTOWN               36.43N  84.94W
01/22/2014  M1.1 INCH        FENTRESS           TN   CO-OP OBSERVER

0700 AM     SNOW             COALMONT                35.34N  85.71W
01/22/2014  M2.5 INCH        GRUNDY             TN   CO-OP OBSERVER

0700 AM     SNOW             3 SSW BYRDSTOWN         36.54N  85.15W
01/22/2014  M0.7 INCH        PICKETT            TN   COCORAHS

0730 AM     SNOW             4 W MONTEREY            36.13N  85.31W
01/22/2014  M2.5 INCH        PUTNAM             TN   COCORAHS

0730 AM     SNOW             3 SE JAMESTOWN          36.40N  84.90W
01/22/2014  M2.0 INCH        FENTRESS           TN   EMERGENCY MNGR

            EVENT TOTAL SNOW

0800 AM     SNOW             5 NW COOKEVILLE         36.20N  85.56W
01/22/2014  M1.0 INCH        PUTNAM             TN   COCORAHS

0800 AM     SNOW             2 SW CROSSVILLE         35.93N  85.06W
01/22/2014  M1.0 INCH        CUMBERLAND         TN   COCORAHS

0800 AM     SNOW             5 S CROSSVILLE          35.88N  85.04W
01/22/2014  M1.5 INCH        CUMBERLAND         TN   COCORAHS

1041 AM     SNOW             ALLARDT                 36.38N  84.88W
01/22/2014  M1.2 INCH        FENTRESS           TN   CO-OP OBSERVER

&&

EVENT NUMBER OHX1400043 OHX1400044 OHX1400045 OHX1400046 OHX1400047
OHX1400060 OHX1400061 OHX1400062 OHX1400063 OHX1400048 OHX1400049
OHX1400050 OHX1400051 OHX1400052 OHX1400056 OHX1400053 OHX1400054
OHX1400055 OHX1400057 OHX1400058 OHX1400059

SHAMBURGER
Special weather statement, Jan 22, 2:03 PM CST, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
203 PM CST WED JAN 22 2014

TNZ008>011-027>034-056>066-075-077>080-093>095-231100-
SUMNER-MACON-CLAY-PICKETT-DAVIDSON-WILSON-TROUSDALE-SMITH-JACKSON-
PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-
MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
INCLUDING THE CITIES OF...GALLATIN...LAFAYETTE...CELINA...
BYRDSTOWN...NASHVILLE...LEBANON...MOUNT JULIET...HARTSVILLE...
CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON...JAMESTOWN...
LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD...
COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...SMITHVILLE...
SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA...MANCHESTER...
MCMINNVILLE...ALTAMONT...SPENCER...WAYNESBORO...LAWRENCEBURG...
PULASKI
203 PM CST WED JAN 22 2014

...THE NEXT FEW DAYS WILL BE COLD AND BLUSTERY...

WITH A VERY COLD AIR MASS ALREADY IN PLACE...A REINFORCING COLD
FRONT WILL PASS THROUGH THE STATE TONIGHT. BEHIND THE FRONT...
NORTHWEST WINDS IN THE 20 TO 25 MPH RANGE WILL CAUSE WIND CHILL
VALUES TO PLUMMET. WIND CHILLS OF ZERO TO MINUS FIVE DEGREES WILL
BE LIKELY FOR MUCH OF THE MID STATE STARTING AFTER MIDNIGHT AND
LAST THROUGH TOMORROW MORNING.

MANY WILL STRUGGLE TO GET OUT OF THE TEENS THURSDAY AFTERNOON.
WHILE WINDS WILL CALM DOWN DURING THE AFTERNOON HOURS...IT WILL
REMAIN COLD. BY FRIDAY MORNING...TEMPERATURES ARE EXPECTED TO
PLUNGE TO NEAR ZERO WITH WIND CHILLS OF MINUS FIVE TO MINUS TEN
DEGREES.

TAKE THE PROPER PRECAUTIONS TO DEAL WITH THE COLD OVER THE NEXT
FEW DAYS.  ENSURE WATER PIPES ARE PROPERLY PROTECTED FROM THE COLD
AND PETS HAVE ADEQUATE INDOOR SHELTER. ADDITIONALLY...EXPOSURE TO
WIND CHILL VALUES THIS LOW CAN RESULT IN FROST BITE AND LEAD TO
HYPOTHERMIA. THOSE VENTURING OUTDOORS SHOULD DRESS WARMLY...AND
LIMIT THEIR TIME OUTDOORS.

27

Nearby

Wind Chill Advisories in Tennessee, 2014Every wind chill advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.